Journal of the Mathematical Society of Japan

The orbits of affine symmetric spaces under the action of minimal parabolic subgroups

Toshihiko MATSUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 331-357.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319344

Digital Object Identifier
doi:10.2969/jmsj/03120331

Mathematical Reviews number (MathSciNet)
MR0527548

Zentralblatt MATH identifier
0396.53025

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 22E46: Semisimple Lie groups and their representations 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

MATSUKI, Toshihiko. The orbits of affine symmetric spaces under the action of minimal parabolic subgroups. J. Math. Soc. Japan 31 (1979), no. 2, 331--357. doi:10.2969/jmsj/03120331. https://projecteuclid.org/euclid.jmsj/1240319344


Export citation